MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR SYNERGY ENCOMPASS CLAMP; ELECTROSURGICAL DEVICE

ATRICURE, INC. ISOLATOR SYNERGY ENCOMPASS CLAMP; ELECTROSURGICAL DEVICE
Model Number OLH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event described is a known defect that has been observed previously and documented.This defect was investigated, and a deviation was implemented for immediate mitigation of the defect.Lot 129744 was manufactured prior to the implementation of the deviation.
 
Event or Problem Description
A patient had aortic valve repair/replacement and aortic root procedure, with concomitant ablation and left atrial appendage exclusion.After completing ablation with olh device, when physician released the device's closure lever, the blue plunger insert on the lever detached and landed within the sterile field.The procedure was successfully completed with the device, and no patient harm was reported.

Brand Name
ISOLATOR SYNERGY ENCOMPASS CLAMP
Common Device Name
ELECTROSURGICAL DEVICE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key19906939
Report Number3011706110-2024-00048
Device Sequence Number7037353
Product Code OCL
UDI-Device Identifier10840143905834
UDI-Public(01)10840143905834(17)260501(10)129744
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number129744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown